# SDR REXA2017041600524

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 18,608 hours, 18,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT FWD OF EMERGENCY EXIT DOOR IS INOPERATIVE.  EXTERIOR EMERGENCY LIGHT 5.  REMOVED AND REPLACED THE BULBS IAW AMM 33-51-21, OPS CHECKED GOOD.
